MathSciNet Relay Station
MathSciNet bibliographic data
MR722929 (85h:11029a) 11F41
Müller, Rolf Hilbertsche Modulformen und Modulfunktionen zu ${\bf Q}(\sqrt 8)$. (German) [Hilbert modular forms and modular functions for ${\bf Q}(\sqrt{8})$] Math. Ann. 266 (1983), no. 1, 83–103.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement